×

zbMATH — the first resource for mathematics

A note on fixed-point theorems. (English) Zbl 0483.47039

MSC:
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
41A50 Best approximation, Chebyshev systems
PDF BibTeX Cite
Full Text: DOI
References:
[1] Brosowski, B, Fixpunktsätze in der approximations-theorie, Mathematica (cluj), 11, 195-220, (1969) · Zbl 0207.45502
[2] Browder, F.E; Petryshyn, W.V, Construction of fixed points of nonlinear mappings in Hilbert space, J. math. anal. appl., 20, 197-228, (1967) · Zbl 0153.45701
[3] James, R.C, Characterizations of reflexivity, Stud. math., 23, 205-216, (1964) · Zbl 0113.09303
[4] Larsen, R, Functional analysis: an introduction, (1973), Dekker New York · Zbl 0261.46001
[5] Singh, S.P, An application of a fixed-point theorem to approximation theory, J. approx. theory, 25, 89-90, (1979) · Zbl 0399.41032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.